×

zbMATH — the first resource for mathematics

Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one. (English) Zbl 0357.14014

MSC:
14K10 Algebraic moduli of abelian varieties, classification
14J10 Families, moduli, classification: algebraic theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Altman and S. Kleiman : Introduction to Grothendieck Duality Theory . Springer Lecture Notes 146. · Zbl 0215.37201
[2] S. Ju. Arakelov : Families of algebraic curves with fixed degeneracies . Izv. Akad. Nauk. SSSR, Ser. Math. 35 (1971); engl. transl. Math. USSR Izv. 5 (1971) 1277-1302. · Zbl 0248.14004
[3] M. Artin : Some numerical criteria for contractibility of curves on algebraic surfaces . Am. J. Math. 84 (1962). · Zbl 0105.14404
[4] P. Deligne and D. Mumford : The irreducibility of the space of curves of given genus . I.H.E.S. Publ. Math. 36 (1969) 75-109. · Zbl 0181.48803
[5] P. Deligne and M. Rapoport : Les schémas de modules de courbes elliptique: Modular Functions of one Variable II . Springer Lecture Notes 349. · Zbl 0281.14010
[6] R. Hartshorne : Residues and Duality . Springer Lecture Notes 20. · Zbl 0212.26101
[7] P.J. Hilton and U. Stammbach : A Course in Homological Algebra . Springer Graduate Texts in Math. 4. · Zbl 0238.18006
[8] H. Hironaka : Resolution of singularities of an algebraic variety over a field of characteristic zero . Ann. of Math. 79 (1964) 109-326. · Zbl 0122.38603
[9] B. Iversen : Critical points of an algebraic function . Invent. Math. 12 (1971) 210-224. · Zbl 0223.14003
[10] I. Kaplansky : Commutative Rings . The Univ. of Chicago Press 1974. · Zbl 0296.13001
[11] K. Kodaira : On compact analytic surfaces II, III . Ann. of Math. 77 (1963) 563-626 and 78 (1963) 1-40. · Zbl 0171.19601
[12] A.L. Mayer : Compactification of the variety of moduli of curves . Seminar on Degeneration of Algebraic Varieties; conducted by P. A. Griffiths; Princeton 1969-1970.
[13] D. Mumford : Geometric Invariant Theory; Ergebnisse der Mathematik und ihrer Grenzgebiete , Bd. 34. Springer Verlag 1965. · Zbl 0147.39304
[14] D. Mumford : Curves and their Jacobians . Ann Arbor, The Univ. of Michigan Press 1975. · Zbl 0316.14010
[15] Y. Namikawa : On the canonical holomorphic map from the moduli space of stable curves to the Igusa monoidal transformation . Nagoya Math. J. 52 (1973) 197-259. · Zbl 0271.14014
[16] Y. Namikawa : Studies on degeneration; Class. of Alg. Var. and Comp. Compl. Manif. Springer Lecture Notes 412. · Zbl 0298.14006
[17] A.N. Paršin : Algebraic curves over function fields I . Izv. Akad. Nauk SSSR, Ser. Math. 32 (1968), engl. transl. Math. USSR Izv. 2 (1968) 1145-1170. · Zbl 0188.53003
[18] H. Popp : Modulraeume algebraischer Mannigfaltigkeiten; Class. of Alg. Var. and Comp. Compl. Manif . Springer Lecture Notes 412. · Zbl 0299.14009
[19] E. Viehweg : Invarianten lokaler Familien von Kurven ; to appear in J. reine u. angew. Math. · Zbl 0349.14017
[20] E. Viehweg : Rational singularities of higher dimensional schemes ; to appear in Proceedings of the AMS. · Zbl 0352.14003
[21] K. Ueno : Classification Theory of Algebraic Varieties and Compact Complex Spaces . Springer Lecture Notes 439. · Zbl 0299.14007
[22] K. Ueno : Classification of algebraic varieties I . Comp. Math. 27 (1973) 277-342. · Zbl 0284.14015
[23] K. Ueno : Kodaira dimension for certain fibre spaces ; to appear. · Zbl 0353.14014
[24] A. Grothendieck and J. Dieudonné : Eléments de Géométrie Algébrique . I.H.E.S. Publ. Math. 4,...,32. | · Zbl 0203.23301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.